# SDR SIMA20161130001

- Difficulty date: November 30, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 34,103 hours, 24,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 FA FLASHLIGHT NOT INDICATING A CHARGE WHEN PLACED INTO CHARGER.  REMOVED AND REPLACED THE FLASHLIGHT CRADLE AND FLASHLIGHT. OPS CHECKED GOOD.  IAW AMM 25-61-02.
